# SDR AALA202211184447

- Difficulty date: November 14, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 54,960 hours, 35,293 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: D5598141100400
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 3 OF RIGHT HORIZONTAL STABILIZER. REPLACED BEARING HINGE ARM 3 OF RIGHT HORIZONTAL STABILIZER.
